Bence Borda

Postdoctoral Researcher

Publications

Articles

[27]   B. Borda: Eigenvalues of random matrices from compact classical groups in Wasserstein metric. Submitted (arxiv)

[26]   B. Borda, L. Frühwirth and M. Hauke: Limit laws for cotangent and Diophantine sums. Submitted (arxiv)

[25]   B. Borda: Equidistribution of continued fraction convergents in SL(2,ℤm) with an application to local discrepancy. Submitted (arxiv)

[24]   B. Borda: Optimal and typical L2 discrepancy of 2-dimensional lattices. Submitted (arxiv)

[23]   C. Aistleitner and B. Borda: A conjecture of Zagier and the value distribution of quantum modular forms. Submitted (arxiv)

[22]   B. Borda, M. Munsch and I. Shparlinski: Pointwise and correlation bounds on Dedekind sums over small subgroups. To appear in Res. Number Theory (arxiv)

[21]   B. Borda, P. Grabner and R. Matzke: Riesz energy, L2 discrepancy, and optimal transport of determinantal point processes on the sphere and the flat torus. To appear in Mathematika (arxiv)

[20]   B. Borda: Remarks on sums of reciprocals of fractional parts. To appear in Acta Arith. (arxiv)

[19]   B. Borda: On the distribution of Sudler products and Birkhoff sums for the irrational rotation. To appear in Ann. Inst. Fourier (Grenoble) (arxiv)

[18]   C. Aistleitner, B. Borda and M. Hauke: On the distribution of partial quotients of reduced fractions with fixed denominator. Trans. Amer. Math. Soc. 377 (2024), 1371–1408 (arxiv)

[17]   B. Borda: Limit laws of maximal Birkhoff sums for circle rotations via quantum modular forms. Int. Math. Res. Not. IMRN 2023 (2023), 19340–19389 (link)

[16]   I. Berkes and B. Borda: Random walks on the circle and Diophantine approximation. J. Lond. Math. Soc. 108 (2023), 409–440 (link)

[15]   B. Borda: Empirical measures and random walks on compact spaces in the quadratic Wasserstein metric. Ann. Inst. Henri Poincaré Probab. Stat. 59 (2023), 2017–2035 (arxiv)

[14]   C. Aistleitner and B. Borda: Maximizing Sudler products via Ostrowski expansions and cotangent sums. Algebra Number Theory 17 (2023), 667–717 (link)

[13]   C. Aistleitner, B. Borda and M. Hauke: On the metric theory of approximations by reduced fractions: a quantitative Koukoulopoulos–Maynard theorem. Compos. Math. 159 (2023), 207–231 (arxiv)

[12]   C. Aistleitner and B. Borda: Quantum invariants of hyperbolic knots and extreme values of trigonometric products. Math. Z. 302 (2022), 759–782 (link)

[11]   I. Berkes and B. Borda: On the discrepancy of random subsequences of {nα}, II. Acta Arith. 199 (2021), 303–330 (arxiv)

[10]   B. Borda: Berry–Esseen smoothing inequality for the Wasserstein metric on compact Lie groups. J. Fourier Anal. Appl. 27 (2021), 13 (arxiv)

[9]   B. Borda: Equidistribution of random walks on compact groups II. The Wasserstein metric. Bernoulli 27 (2021), 2598–2623 (arxiv)

[8]   B. Borda: Equidistribution of random walks on compact groups. Ann. Inst. Henri Poincaré Probab. Stat. 57 (2021), 54–72 (arxiv)

[7]   I. Berkes and B. Borda: On the discrepancy of random subsequences of {nα}. Acta Arith. 191 (2019), 383–415 (arxiv)

[6]   B. Borda: Bounded error uniformity of the linear flow on the torus. Monatsh. Math. 189 (2019), 221–237 (arxiv)

[5]   I. Berkes and B. Borda: On the law of the iterated logarithm for random exponential sums. Trans. Amer. Math. Soc. 371 (2019), 3259–3280 (pdf)

[4]   I. Berkes and B. Borda: Berry–Esseen bounds and Diophantine approximation. Analysis Math. 44 (2018), 149–161 (pdf)

[3]   B. Borda: Lattice points in algebraic cross-polytopes and simplices. Discrete Comput. Geom. 60 (2018), 145–169 (arxiv)

[2]   B. Borda: On the distribution of the van der Corput sequence in arbitrary base. Monatsh. Math. 183 (2017), 563–586 (arxiv)

[1]   B. Borda: On the theorem of Davenport and generalized Dedekind sums. J. Number Theory 172 (2017), 1–20 (arxiv)

Theses

B. Borda: The number of lattice points in irrational polytopes. (PhD thesis)

B. Borda: A Denjoy–Young–Saks t├ętel. (In Hungarian, BSc thesis)